# SDR ASAA1058620

- Difficulty date: December 11, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 14,874 hours, 4,811 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CDU SHOWS "SINGLE FMC OPERATION".  PERFORMED NAV DATA CROSSLOAD.   PERFORMED FIM 34 61 00 810 807.  TESTS OK.
